# SDR USAA010201

- Difficulty date: February 9, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,593 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FOUND SKIN CRACKED .75 INCH, BETWEEN STATION 787/807 STRINGER 19L.  INSTALLED DOUBLER INCORPORATED PREVIOUS PATCH PER SRM 53-30-3 FIG 1.  (M)
